| Model Number |
01.29.210 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 may 2026: mectacer 01.29.210 mectacer head biolox delta dia.36 12/14-l (k112115) lot.2524333: (b)(4) items manufactured and released on 09-oct-2025.Expiration date: 2030-sep-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mpact 01.32.3644hct flat pe hc liner d 36/e (k103721) lot.2529226: (b)(4) items manufactured and released on 16-dec-2025.Expiration date: 2030-nov-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
Revision surgery due to infection after about 1 month and a half from primary.The surgeon performed a washout, then revised the 36mm biolox l head to a 36mm biolox option head with sleeve, and revised the flat pe hc liner d 36/e to a same size liner.The surgery was completed successfully.